# SDR DALA2025072905678

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1106329) CORROSION ON FLOOR SUPPORT FROM STA 948-967 RLB 44 AT PAX CABIN. FLOOR SUPPORT FROM STA 948-967 RLB 44 AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
